# SDR ASAA2019072130133

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,969 hours, 13,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Part number: 22142751
- Condition: Clogged
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, WE HAD A BIG RUSH OF AIR THROUGH THE VENTS. NO ASSOCIATED WARNING LIGHTS. DUCT PRESSURE APPEARED NORMAL. WE TURNED OFF BOTH PACKS SO WE COULD HEAR EACH OTHER. IT SEEMED THE ONLY PACK THAT PRODUCED ANY AIRFLOW WAS THE LEFT PACK. GROUNDED - YES. UPON INSPECTION, FOUND A SIGNIFICANT WATER LEAK COMING FROM THE RT WATER COLLECTOR MANIFOLD. PERFORMED WATER SPRAY NOZZLE CHECK REF AMM 21-51-16-200-801. DETERMINED RT WATER SPRAY NOZZLE TO BE CLOGGED OR BLOCKED. REMOVED AND REPLACED RH WATER SPRAY NOZZLE REF AMM 21-51-16. RAN LT AND RT PACK FOR 15 MINUTES WITH APU. NO AIR RUSH NOTED IN COCKPIT. RAN RH PACK ONLY FOR 15 MINUTES. NO DEFECTS NOTED. REF AMM CH. 21-51-00. PRECAUTIONARY PERFORMED RT PACK TEMP CONTROLLER BITE TEST. NO DEFECTS NOTED REF AMM 21-51-00. ETOPS GROUND VERIFICATION TEST PASSED.
